# SDR HNAA2025050100295

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 53,823 hours, 51,375 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Misinstalled
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LG LEVER DISAGREE. HANDLE SELECTED UP GEAR REMAINED DOWN   FACT  01MAY25  15:59  SBY  UPON INSPECTION OF #100 HYDRULIC ACCUMILATOR, FOUND T-FITTING CHECK VALVE BACKWARDS. REMOVED AND REPLACED O-RINGS AND INSTALLED CHECK VALVE IN THE CORRECT ORIENTATION IAW AMM 20-10-03. PERFORMED GEAR SWINGS IAW AMM 32-30-00. OPS AND LEAK CHECK GOOD
